MathSciNet Relay Station
MathSciNet bibliographic data
MR1235188 34E05 (34A30 34C20)
Harris, William A., Jr.; Pucci, Patrizia; Serrin, James Asymptotic behavior of solutions of a nonstandard second order differential equation. Differential Integral Equations 6 (1993), no. 6, 1201–1215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement